Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Red eye, floaters, flash at corner of eye, irritation, itching. Diagnosed PVD. Prescribed medication. Remedy?

Hi, i am 52 years old last month my rihgt eye got red but no pain and i noticed some floaters and i see flash at the corner of my eye? I went to a optalmologist for checkc up and he said eyestone. She prescibed some medication like fucitalmic, tymer, and hyfresh. After four days of using the medicine i felt irritation of my both eye it became mo red and itching but still i continued the medication for one week? Then i went again to another eye specialist and he checked me agai n and he said pvd and my doctor prescribed me a medicine it is optilone, and refresh eyedrops. Now i finished the medication but the redness come and go.
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  192
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
PVD or posterior vitreous detachment is seen often in people after the age of 45 and more in patients with myopia . Symptoms include floaters and flashing lights. PVD is not vision threatening by itself and the floaters subside after a while. However, there can be a pull on the retina causing a tear for which it is always better to have a retinal eye exam to be on the safe side. Redness is not because of the PVD. Start an antihistaminic eye drop as itching is often due to allergies along with an anti-inflammatory eye drop like ketorolac. Continue Refresh tears and the itching should stop in a few days.
Answered: Mon, 11 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor